MAUDE Adverse Event Report: VYAIRE MEDICAL AVEA VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE

VYAIRE MEDICAL AVEA VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number AVEA
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/20/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Vyaire file identification: (b)(4).At this time, the suspect device has not been returned for evaluation.No root cause has been determined yet.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information was received.
 
Event or Problem Description
The customer reported that the avea ventilator experienced low delivered fio2 (fraction of inspired oxygen).The customer confirmed that there was no patient involvement associated with the reported event.
 
Additional Manufacturer Narrative
Device evaluation update: g3, g6, h2, h3, h6 and h10.The suspect device was returned for evaluation.However, vyaire medical was not able to confirm the reported issue, low delivered fio2.Visual inspection showed no damages.The gde when powered on vent inoperable alarm activated.Reviewed error log and found "bad cal, exv" present at start up, and cause of "vent-inoperable" condition.Entered tuning menu and performed exhalation valve characterization and passed.Cycled power and entered user mode."vent-inoperable" alarm no longer present.Initial blender calibrations and new calibrations differed by no more than 0.8%.Cycled power and allowed gde to run on blending accuracy settings for approximately 1 hour.Gde running with no anomalies to note, fio2 readings remaining within factory spec.The reported complaint was unable to be duplicated.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.

Brand Name
AVEA VENTILATOR
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
VYAIRE MEDICAL
26125 n. riverwoods blvd.
mettawa IL 60045
Manufacturer (Section G)
VYAIRE MEDICAL INC.
1100 bird center drive
palm springs CA 92262
Manufacturer Contact
peter sparacio
26125 n. riverwoods blvd.
mettawa, IL 60045
8333273284
MDR Report Key11343916
Report Number2021710-2021-13276
Device Sequence Number14711396
Product Code CBK
UDI-Device Identifier10846446000023
UDI-Public(01)10846446000023(11)20060102
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K103211
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAVEA
Device Catalogue Number17210-00
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/20/2021
Supplement Date Received by Manufacturer03/18/2022
Initial Report FDA Received Date02/18/2021
Supplement Report FDA Received Date03/29/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/02/2006
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown